# SDR CA010307004

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 1,839 hours
- Engine: Lyc O320E2D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630030201
- Condition: Damaged
- Location: Nlg
- Component: Mcauly
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) REPORTED TO MAINTENANCE OF CLICKING NOISE FROM FRONT AREA DURING TAXI. INSPECTION REVEALED THREE (3) THRU BOLTS MISSING ON WHEEL RIM RESULTING IN DAMAGE TO NOSE FORK. TWO OF THREE REMAINING BOLTS FOUND LOOSE. SUSPECT INCORRECT TORQUE ON WHEEL BOLTS.
